Jump to content




Photo
- - - - -

Accidentally took 600 mg of Wellbutrin... am I going to die?


  • Please log in to reply
9 replies to this topic

#1 koa

koa

    Open foot, insert mouth.

  • Inmate
  • 2071 posts

Posted 21 August 2013 - 10:37 AM

I am taking a script for 300 mg of wellbutrin but I accidentally took two pills today (forgot that I had already taken it this morning.)  Should I be worried?  Do I need to call my doctor?  


Edited by koakua, 21 August 2013 - 12:26 PM.

Diagnosis: Psychosis NOS, Depression

RX:, Latuda 20mg, Lexapro 10 mg, Wellbutrin 300 mg, 5000 mg Vitamin D, Fish oil
Previous RX: Zyprexa, Abilify, Prozac, Ativan, Risperdal




#2 Wooster

Wooster

    "I need a drink and a peer group." -Ford Prefect

  • Admin
  • 6687 posts

Posted 21 August 2013 - 10:39 AM

You certainly could call your doc or pharmacist or even poison control to see what they advise.

 

Just so you know what to expect.

 

I doubt you will die.

 

You probably don't need to worry.

 

You could probably find out whether you need to worry by calling your doc, pharmacist, or poison control.

 

Those mornings suck.

 

Take care!


Boards I mod on: self harm, panic/anxiety, ptsd, ocd, dissociative, sleep, not otherwise specified, benzos, lifestyle alternatives, therapy, health care system

Current medicaments: 60# golden retriever service dog, swellbutrin & sertraline, mega vitamin D, klonipin for sleep

*disclaimer--Nothing I write should be construed as professional advice or creating a therapeutic relationship.*

Hurray! I *finally* figured out how to correct my starting weight on MFP!
21850981.png
Created by MyFitnessPal.com - Nutrition Facts For Foods


#3 Wonderful.Cheese

Wonderful.Cheese

    Cheddar makes everything better!

  • Member
  • Pip
  • 3190 posts

Posted 21 August 2013 - 11:13 AM

Yes I agree. Call your dr, pharmacist, or poison control. Those are all good suggestions.

 

I'm sure you will be fine, but it doesn't hurt to call a professional (if anything just for peace of mind).

 

Keep us posted!


Schizoaffective Schizophrenia type, GAD, OCD, Sleep Apnea, Excessive Sleepiness

Abilify 30mg, venlafaxine ER 300mg, lunesta 3mg prn, clonazepam 1.5mg, lamotrigine 250mg, latuda 120mg, provigil 100 mg (titrating up)

#4 sonicwhite

sonicwhite

    The great unknown

  • Member
  • Pip
  • 1188 posts

Posted 21 August 2013 - 11:47 AM

I agree with everything that has been said. If your worried it's best to call those people rather we are limited to what we can do.


Diagnosed Drug Induced Psychosis...ADHD.....OCD.....Cannibas Psychotic Disorder..GAD.....Major Depression disorder-recurrent...Severe, Bipolar I....Migraines, Cluster headaches.... .

 

 

 

 

 

 

Gabapentin...600 mg once a day....Effexor XR 75 mg.....Risperdal...4 mg..... clonazepam 1 mg twice daily. Seroquel 200 mg once at night.....Prilosec 20 mg in the morning......Inderal 60 mg ER one in the morning. Remeron 45 mg once at night. Naratriptan 2.5 PRN .....Lyrica 100 mg 3x daily....Paxil 40 mg....Prazosin 4 mg......

 

 

 

The sun is a round window into the city of gold.

 

 

 

 

 

 


#5 larkspur

larkspur

    I'm not crazy, I'm just a little impaired

  • Member
  • Pip
  • 684 posts

Posted 21 August 2013 - 11:58 AM

In the original clinical trials for Wellbutrin, they tested the 600mg dose and found that it was effective, but significantly lowered the seizure threshold so they lowered the max dose to 450mg. Unless you're taking other medications that effect the seizure threshold or have a seizure disorder, you should be okay. 


Current Dx: bipolar ii, predominantly depressed/mixed; obsessive-compulsive disorder; generalized anxiety disorder and social phobia; attention deficit

Current Rx situation: Latuda 80mg, Brintellix 20mg, Wellbutrin XL 450mg, lithium 300mg b.i.d., Adderall 15mg b.i.d. 

Non-psych Rx:  Mirena IUD, levothyroxine 50mcg, spironolactone 50mg b.i.d.

OTC/supplements: women's multivitamin

 

Previous Rx's: Lexapro (escitalopram), Depakote (sodium valproate), Sonata (zaleplon), Valium (diazepam), Catapres (clonidine), Restoril (temazepam), Xanax (alprazolam), Tegretol (carbamazepine), Pamelor (nortriptyline), Zyprexa (olanzapine), Viibryd (vilazadone), Topamax (topiramate), Thorazine (chlorpromazine), Luvox (fluvoxamine), Vistaril (hydroxyzine), Geodon (ziprasidone), Lamictal (lamotrigine), Seroquel XR (quetiapine), dextroamphetamine, Ritalin (methylphenidate), Abilify (aripiprazole), Remeron (mirtazapine), Celexa (citalopram), Ativan (lorazepam), Ambien/Intermezzo (zolpidem), Effexor XR (venlafaxine), Desyrel (trazodone), Lunesta (eszopiclone)


#6 koa

koa

    Open foot, insert mouth.

  • Inmate
  • 2071 posts

Posted 21 August 2013 - 12:25 PM

In the original clinical trials for Wellbutrin, they tested the 600mg dose and found that it was effective, but significantly lowered the seizure threshold so they lowered the max dose to 450mg. Unless you're taking other medications that effect the seizure threshold or have a seizure disorder, you should be okay. 

 

Thanks!  I am going to avoid caffeine and alcohol today as a precaution for seizures.


Diagnosis: Psychosis NOS, Depression

RX:, Latuda 20mg, Lexapro 10 mg, Wellbutrin 300 mg, 5000 mg Vitamin D, Fish oil
Previous RX: Zyprexa, Abilify, Prozac, Ativan, Risperdal


#7 olga

olga

    Life is better when you bring home a furry pal

  • Inmate
  • 11150 posts

Posted 21 August 2013 - 12:42 PM

I think that's a good idea---to avoid alcohol and caffeine today.

 

I also wonder if maybe you need pill boxes with the days of the week.  I would never remember what I've taken without my boxes.  They're very cheap and available at all of the pharmacies. :)

 

olga


I'm bossy, opinionated, and over 60, so be prepared for advice if you post a question. However, I am not a medical professional, so please consult a doctor about your mental health issues and medications.
________________________________________________________________________________________________________

Be with someone who ruins your lipstick---not your mascara.


#8 melissaw72

melissaw72

    My mind works like lightning. One brilliant flash and it's gone.

  • Member
  • Pip
  • 24326 posts

Posted 21 August 2013 - 01:01 PM

This has happened to me before also.  I got a terrible headache and I did not die; but you can call someone if you want to be on the safe side.  I agree to avoid the caffeine and alcohol.


Current Psychiatric Dxs ... Schizoaffective, Schizophrenia-type; Anxiety disorder, PTSD, agoraphobia

Also recovered Anorexic/Bulimic finally after 20 years.

Current meds: Provigil, Klonopin, Xanax, Naltrexone, Wellbutrin, Abilify, Lamictal, Prozac, Lansoprazole, Linzess, QVAR inhaler, Xopenex inhaler, Flonase, Flexeril, Zofran.

Any questions just ask :)

 

"I'm still kind of mad they never actually told us how to get to Sesame Street."


#9 Jargali

Jargali

    Member

  • Member
  • Pip
  • 5 posts

Posted 21 August 2013 - 01:23 PM

Lol you'll be fine.

Expect to have problems sleeping and some jitters though.

#10 crtclms

crtclms

    Queen of Ergots

  • Inmate
  • 10639 posts

Posted 24 August 2013 - 12:53 AM

I was bumped to 600mg once, and I had mild hallucinations. My pdoc wasn't worried about any innate toxicity at 600mg, although of course we backed off to 450mg once the hallucinations started.


Dx: Bipolar 1; GAD; Migraine w/ Aura; Migraine w/o Aura; Status Migrainosus
Rx: Alprazolam; Dihydroergotomine via IV Infusion; Flexeril; Lamotrigine; Latuda; Lithium; Metoclopramide; Midrin; Potassium Citrate; Prilosec; Promethazine; Riboflavin; Tizanidine; Verapamil; Vitamin D3; Zofran
Currently Shelved: Abilify; Amerge; Anaprox; Atenolol; BotoxBuproprion; Buspar; Cafergot; Cymbalta; Depakote; Di-Hydro-ergotamine, injected; Gabapentin; Geodon; Imitrex Tablets; Klonopin; Maxalt; Migranal; Namenda; Nortriptyline; Norvasc; Propranolol; Prozac; Risperidone; Relpax; Sansert; Sumatriptan injectables; Tegretol; Trazadone; Zoloft; Zolpidem; Zomig; Zonegran


GLENDOWER. I can call spirits from the vasty deep. HOTSPUR. Why, so can I, or so can any man; But will they come when you do call for them? -Shakespeare

 

I moderate Bipolar, Anxiety, Dissociative Disorders, Migraine, Chronic Pain, Seizures, NOS, Mood Stabilizers, Side Effects, Family Feud, Relationships, and I Still Have Issues






The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.